Volume 23, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The fundamental group of compact Kähler threefolds

Benoît Claudon, Andreas Höring and Hsueh-Yung Lin

Geometry & Topology 23 (2019) 3233–3271
Bibliography
1 D Arapura, Homomorphisms between Kähler groups, from: "Topology of algebraic varieties and singularities" (editors J I Cogolludo-Agustín, E Hironaka), Contemp. Math. 538, Amer. Math. Soc. (2011) 95 MR2777817
2 W P Barth, K Hulek, C A M Peters, A Van de Ven, Compact complex surfaces, 4, Springer (2004) MR2030225
3 O Baues, J Riesterer, Virtually abelian Kähler and projective groups, Abh. Math. Semin. Univ. Hambg. 81 (2011) 191 MR2836631
4 A Beauville, Le nombre minimum de fibres singulières d’une courbe stable sur 1, from: "Seminar on pencils of curves of genus at least two", Astérisque 86, Soc. Math. France (1981) 97 MR3618574
5 J Bingener, On deformations of Kähler spaces, I, Math. Z. 182 (1983) 505 MR701367
6 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
7 Y Brunebarbe, F Campana, Fundamental group and pluridifferentials on compact Kähler manifolds, Mosc. Math. J. 16 (2016) 651 MR3598500
8 N Buchdahl, Algebraic deformations of compact Kähler surfaces, Math. Z. 253 (2006) 453 MR2221080
9 N Buchdahl, Algebraic deformations of compact Kähler surfaces, II, Math. Z. 258 (2008) 493 MR2369040
10 F Campana, Remarques sur le revêtement universel des variétés kählériennes compactes, Bull. Soc. Math. France 122 (1994) 255 MR1273904
11 F Campana, Negativity of compact curves in infinite covers of projective surfaces, J. Algebraic Geom. 7 (1998) 673 MR1642728
12 F Campana, Orbifolds, special varieties and classification theory, Ann. Inst. Fourier (Grenoble) 54 (2004) 499 MR2097416
13 F Campana, Orbifoldes géométriques spéciales et classification biméromorphe des variétés kählériennes compactes, J. Inst. Math. Jussieu 10 (2011) 809 MR2831280
14 F Campana, B Claudon, Abelianity conjecture for special compact Kähler 3–folds, Proc. Edinb. Math. Soc. 57 (2014) 55 MR3165012
15 F Campana, B Claudon, P Eyssidieux, Représentations linéaires des groups kählériens et de leurs analogues projectifs, J. Éc. polytech. Math. 1 (2014) 331 MR322791
16 F Campana, B Claudon, P Eyssidieux, Représentations linéaires des groupes kählériens : factorisations et conjecture de Shafarevich linéaire, Compos. Math. 151 (2015) 351 MR3314830
17 F Campana, T Peternell, Complex threefolds with non-trivial holomorphic 2–forms, J. Algebraic Geom. 9 (2000) 223 MR1735771
18 F Campana, Q Zhang, Compact Kähler threefolds of π1–general type, from: "Recent progress in arithmetic and algebraic geometry" (editors Y Kachi, S B Mulay, P Tzermias), Contemp. Math. 386, Amer. Math. Soc. (2005) 1 MR2182767
19 B Claudon, Invariance de la Γ–dimension pour certaines familles kählériennes de dimension 3, Math. Z. 266 (2010) 265 MR2678627
20 B Claudon, Smooth families of tori and linear Kähler groups, Ann. Fac. Sci. Toulouse Math. 27 (2018) 477 MR3869072
21 J P Demailly, Mesures de Monge–Ampère et caractérisation géométrique des variétés algébriques affines, 19, Soc. Math. France (1985) 124 MR813252
22 H Flenner, S Kosarew, On locally trivial deformations, Publ. Res. Inst. Math. Sci. 23 (1987) 627 MR918518
23 A Fujiki, Closedness of the Douady spaces of compact Kähler spaces, Publ. Res. Inst. Math. Sci. 14 (1978) 1 MR0486648
24 O Fujino, S Mori, A canonical bundle formula, J. Differential Geom. 56 (2000) 167 MR1863025
25 P Graf, Algebraic approximation of Kähler threefolds of Kodaira dimension zero, Math. Ann. 371 (2018) 487 MR3788856
26 H Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962) 331 MR137127
27 D Greb, S Kebekus, S J Kovács, Extension theorems for differential forms and Bogomolov–Sommese vanishing on log canonical varieties, Compos. Math. 146 (2010) 193 MR2581247
28 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
29 A Höring, T Peternell, Minimal models for Kähler threefolds, Invent. Math. 203 (2016) 217 MR3437871
30 B Iversen, Cohomology of sheaves, Springer (1986) MR842190
31 K Kodaira, On compact complex analytic surfaces, I, Ann. of Math. 71 (1960) 111 MR132556
32 K Kodaira, On compact analytic surfaces, II, Ann. of Math. 77 (1963) 563 MR0184257
33 K Kodaira, On compact analytic surfaces, III, Ann. of Math. 78 (1963) 1 MR0184257
34 J Kollár, Shafarevich maps and plurigenera of algebraic varieties, Invent. Math. 113 (1993) 177 MR1223229
35 J Kollár, Lectures on resolution of singularities, 166, Princeton Univ. Press (2007) MR2289519
36 R Lazarsfeld, Positivity in algebraic geometry, I : Classical setting — line bundles and linear series, 48, Springer (2004) MR2095471
37 H Y Lin, Algebraic approximations of compact Kähler threefolds, preprint (2017) arXiv:1710.01083
38 H Y Lin, Algebraic approximations of fibrations in abelian varieties over a curve, preprint (2018) arXiv:1612.09271
39 N Nakayama, On Weierstrass models, from: "Algebraic geometry and commutative algebra, II" (editors H Hijikata, H Hironaka, M Maruyama, H Matsumura, M Miyanishi, T Oda, K Ueno), Kinokuniya (1988) 405 MR977771
40 N Nakayama, Global structure of an elliptic fibration, Publ. Res. Inst. Math. Sci. 38 (2002) 451 MR1918053
41 N Nakayama, Local structure of an elliptic fibration, from: "Higher dimensional birational geometry" (editors S Mori, Y Miyaoka), Adv. Stud. Pure Math. 35, Math. Soc. Japan (2002) 185 MR1929795
42 Y Namikawa, Extension of 2–forms and symplectic varieties, J. Reine Angew. Math. 539 (2001) 123 MR1863856
43 E Sernesi, Deformations of algebraic schemes, 334, Springer (2006) MR2247603
44 J P Serre, Sur la topologie des variétés algébriques en caractéristique p, from: "Symposium internacional de topología algebraica International symposium on algebraic topology", Universidad Nacional Autónoma de México (1958) 24 MR0098097
45 Y T Siu, Strong rigidity for Kähler manifolds and the construction of bounded holomorphic functions, from: "Discrete groups in geometry and analysis" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 124 MR900825
46 S Takayama, Local simple connectedness of resolutions of log-terminal singularities, Internat. J. Math. 14 (2003) 825 MR2013147
47 K Ueno, Classification theory of algebraic varieties and compact complex spaces, 439, Springer (1975) MR0506253
48 C Voisin, Théorie de Hodge et géométrie algébrique complexe, 10, Soc. Math. France (2002) MR1988456
49 C Voisin, On the homotopy types of compact Kähler and complex projective manifolds, Invent. Math. 157 (2004) 329 MR2076925
50 C Voisin, On the homotopy types of Kähler manifolds and the birational Kodaira problem, J. Differential Geom. 72 (2006) 43 MR2215455
51 J Włodarczyk, Resolution of singularities of analytic spaces, from: "Proceedings of Gökova Geometry–Topology Conference 2008" (editors S Akbulut, T Önder, R J Stern), GGT (2009) 31 MR2500573
52 S Zucker, Hodge theory with degenerating coefficients : L2 cohomology in the Poincaré metric, Ann. of Math. 109 (1979) 415 MR534758